# SDR VTZA96311

- Difficulty date: August 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N370MT
- Make and model: Bag JETSTM3201
- Aircraft serial: 800
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Triple Gauge Ind
- Part number: 696230
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT NR 6435 - IAD-RDU - DURING TAXI, RETURNED TO GATE DUE TO RIGHT OIL TEMP GAUGE INOP.  MAINTENANCE REMOVED AND REPLACED OIL TEMP GAUGE, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
